MAUDE Adverse Event Report: MEDCOMP 8F X 18CM HEMO-CATH LT; HEMO-CATH LT HEMODIALYSIS CATHETER

MEDCOMP 8F X 18CM HEMO-CATH LT; HEMO-CATH LT HEMODIALYSIS CATHETER
Model Number MCDLTSL18P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
During aspiration large amounts of air was reported in the lumens.Lumens were clamped, catheter was later replaced.
 
Additional Manufacturer Narrative
Attempts to obtain additional information and the sample for evaluation were unsuccessful.No further investigation is possible at this time.Without an evaluation of the device involved we are unable to determine the cause or factors that may have contributed to this event.

Brand Name
8F X 18CM HEMO-CATH LT
Common Device Name
HEMO-CATH LT HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8537197
Report Number2518902-2019-00025
Device Sequence Number10840785
Product Code MSD
UDI-Device Identifier00884908026115
UDI-Public884908026115
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K893439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2018
Device Model NumberMCDLTSL18P
Device Catalogue NumberMCDLTSL18P
Device Lot NumberMCAG040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;